Translator Disclaimer
March, 1978 On $\alpha$-Resolvability and Affine $\alpha$-Resolvability of Incomplete Block Designs
S. M. Shah
Ann. Statist. 6(2): 468-471 (March, 1978). DOI: 10.1214/aos/1176344138

Abstract

A necessary condition for the $\alpha$-resolvability of an incomplete block design is obtained. Further, a necessary and sufficient condition for an $\alpha$-resolvable incomplete block design to be affine $\alpha$-resolvable is obtained in terms of the largest characteristic root of $NN'$ other than $rk$, where $N$ is the incidence matrix of the design.

Citation

Download Citation

S. M. Shah. "On $\alpha$-Resolvability and Affine $\alpha$-Resolvability of Incomplete Block Designs." Ann. Statist. 6 (2) 468 - 471, March, 1978. https://doi.org/10.1214/aos/1176344138

Information

Published: March, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0384.62062
MathSciNet: MR464511
Digital Object Identifier: 10.1214/aos/1176344138

Subjects:
Primary: 62K10

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.6 • No. 2 • March, 1978
Back to Top